American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F17) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Andriy Yurachkivsky. Convergence of stochastic integrals to a continuous local martingale with conditionally independent increments. Theor. Probability and Math. Statist. 90 (2015) 207-221.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Logachov. Large deviations for solutions of one dimensional It\^o equations. Theor. Probability and Math. Statist. 90 (2015) 127-137.
Abstract, references, and article information   
View Article: PDF

[3] G. L. Kulinich, S. V. Kushnirenko and Yu. S. Mishura. Asymptotic behavior of the martingale type integral functionals for unstable solutions to stochastic differential equations. Theor. Probability and Math. Statist. 90 (2015) 115-126.
Abstract, references, and article information   
View Article: PDF

[4] Iu. V. Ganychenko. An estimate of the rate of convergence of a sequence of additive functionals of difference approximations for a multidimensional diffusion process. Theor. Probability and Math. Statist. 90 (2015) 23-41.
Abstract, references, and article information   
View Article: PDF

[5] N. Limnios and I. V. Samoilenko. Poisson approximation of processes with locally independent increments and Markov switching. Theor. Probability and Math. Statist. 89 (2014) 115-126.
Abstract, references, and article information   
View Article: PDF

[6] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[7] I. H. Krykun. Functional law of the iterated logarithm type for a skew Brownian motion. Theor. Probability and Math. Statist. 87 (2013) 79-98.
Abstract, references, and article information   
View Article: PDF

[8] T. I. Kosenkova. Strong Markov approximation of L\'evy processes and their generalizations in a scheme of series. Theor. Probability and Math. Statist. 86 (2013) 123-136.
Abstract, references, and article information   
View Article: PDF

[9] A. Yu. Pilipenko and Yu. E. Pryhod’ko. Limit behavior of symmetric random walks with a membrane. Theor. Probability and Math. Statist. 85 (2012) 93-105.
Abstract, references, and article information   
View Article: PDF

[10] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[11] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[12] D. S. Budkov and S. Ya. Makhno. Law of the iterated logarithm for solutions of stochastic equations. Theor. Probability and Math. Statist. 83 (2011) 47-57. MR 2768847.
Abstract, references, and article information   
View Article: PDF

[13] Yu. M. Kartashov. Limit theorems for difference additive functionals. Theor. Probability and Math. Statist. 83 (2011) 83-94. MR 2768850.
Abstract, references, and article information   
View Article: PDF

[14] A. Ya. Olenko and B. M. Klykavka. A limit theorem for random fields with a singularity in the spectrum. Theor. Probability and Math. Statist. 81 (2010) 147-158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] O. M. Kulik, Yu. S. Mishura and O. M. Soloveĭko. Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier. Theor. Probability and Math. Statist. 81 (2010) 117-130. MR 2667314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ya. M. Khusanbaev. Some limit theorems for controlled branching processes. Theor. Probability and Math. Statist. 81 (2010) 51-58. MR 2667309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ya. M. Khusanbaev. The convergence of Galton-Watson branching processes with immigration to a diffusion process. Theor. Probability and Math. Statist. 79 (2009) 179-185. MR 2494547.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Aleksey M. Kulik. Difference approximation of the local times of multidimensional diffusions. Theor. Probability and Math. Statist. 78 (2009) 97-114. MR 2446852.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu. M. Kartashov. Sufficient conditions for the convergence of local-time type functionals of Markov approximations. Theor. Probability and Math. Statist. 77 (2008) 39-55. MR 2432771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] B. V. Bondarev and A. V. Baev. The invariance principle for the Ornstein--Uhlenbeck process with fast Poisson time: An estimate for the rate of convergence. Theor. Probability and Math. Statist. 76 (2008) 15-22. MR 2368735.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Vladimir S. Korolyuk and Nikolaos Limnios. Diffusion approximation of evolutionary systems with equilibrium in asymptotic split phase space. Theor. Probability and Math. Statist. 70 (2005) 71-82. MR 2109825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] D. V. Poryvai. The invariance principle for a class of dependent random fields. Theor. Probability and Math. Statist. 70 (2005) 123-134. MR 2109829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alfredas Rackauskas and Charles Suquet. Necessary and sufficient condition for the Lamperti invariance principle. Theor. Probability and Math. Statist. 68 (2004) 127-137. MR 2000642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia